Open Access

On ordinary differential operators of an odd order nonsimilar to normal operators


Full Text

Coming Soon.





Article Information

TitleOn ordinary differential operators of an odd order nonsimilar to normal operators
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 1, 17-27
MathSciNet MR1909904
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

I. M. Karabash, On ordinary differential operators of an odd order nonsimilar to normal operators, Methods Funct. Anal. Topology 7 (2001), no. 1, 17-27.


BibTex

@article {MFAT159,
    AUTHOR = {Karabash, I. M.},
     TITLE = {On ordinary differential operators of an odd order nonsimilar to normal operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {1},
     PAGES = {17-27},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=159},
}


All Issues